# SDR SWIA2020030248891

- Difficulty date: January 11, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK IS CORRODED BETWEEN FS 409.00 AND 409.00+112.   (C-CHECK) RO 2/27/2020   FABBED SEAT TRACK IAW REO AND INSTALLED IAW CRJ 200 AMM.
